# SDR USAASB95021

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 6678
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E, F

## Discrepancy

CLT - FLT NR 0127 - DURING CLIMB-OUT, NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED.  CREW FOLLOWED HANDBOOK PROCEDURES INCLUDING ENGINE SHUTDOWN.  FLIGHT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 2 ENGINE CORE OVERHEAT/FIRE DETECTOR ELEMENT AND REPLACED LEFT AND RIGHT ENGINE FIRE BOTTLES.  (M)
